Couldn't find what you looking for?

TRY OUR SEARCH!

Ive been on ORTHO TRI-CYCLEN LO for 3 weeks now...Im taking birth control because of the bad cramps I get when my period comes....A week after taking ORTHO TRI-CYCLEN LO my period came...I thought it'll be less days because I usually get my period for 6 to 7 days...it sort of helped with the cramps but my period has not stopped...its been two weeks now I have my period for...this is the longest I ever had my period...I cant deal with having my period for 2 weeks or more...Im thinking of not taking the pills anymore...is this normal? What should I do? :-(

Loading...

It is normal, and to be EXPECTED teh very first month of brith control use!

The first 1-3 months can have lots of breakthrough bleeding and spotting while your body adjusts to the pill, and this can happen on all pills.

Most women will do well after the first month though, so if you really want to be on the pill you should definately wait it out.

There are also higher dose hormone pills, and sometimes a higher dose prevents breakthrough bleeding and spotting.
Reply

Loading...

my period has lasted 7 days and still going now and i just started birth control too. this really sucks and its makeing me upset :(
Reply

Loading...

Your body had to get adjusted, and it usually takes about a month.
Reply

Loading...

brittgurl09 wrote:

Carifairy wrote:

It is normal, and to be EXPECTED teh very first month of brith control use!

The first 1-3 months can have lots of breakthrough bleeding and spotting while your body adjusts to the pill, and this can happen on all pills.

Most women will do well after the first month though, so if you really want to be on the pill you should definately wait it out.

There are also higher dose hormone pills, and sometimes a higher dose prevents breakthrough bleeding and spotting.[/quote


Do you have an email address or a phone number that i could i call you? becasue i have some questions that i want to ask you about my health problem! if you could please let me know!
Thank you!


my period has lasted 7 days and still going now and i just started birth control too. this really sucks and its makeing me upset :(

Reply

Loading...

I've been having my period that would not stop. It went on for 3 months. My OBGYN prescribed me Loestrin 24 Fe, birth control pills once I started taking them the bleeding stopped and I began having regular periods. Hope this helps, if you didn't already found relief.
Reply

Loading...

I have had the same problem of a non stop period EXCEPT...I took one depo provera shot and havent taken another one as scheduled and i have had my period for 4 weeks! when I went to see the doctor he wanted to give me estorgen pills?! what the hell doesn't the depo contain estorgen and progesterone?

I am thinking maybe I should just go on the pill instead of taking another depo needle anyone got any comment
Reply

Loading...

Two months ago I was diagnosed with an ovarian cyst. The doctor put me on birth control to get arid of the cyst. The first month I bled for 2 wks. Then a week and a half later I've started bleeding again. Now it's been about 1 1/2 weeks and the bleeding has not stopped... everyday it gets heavier and more painful. I take 1000 to 1500 mg of Acetaminophen each day to help with the pain. It comes and goes every few minutes. As for the bleeding, it's so heavy that a super tampon won't even last an hour!! Before the pill my periods were abnormal, however they were not that heavy and only lasted about 5 days. Is all this related to the cyst? I'm sick of hearing "oh your body is just adjusting to the pill"... it should not be this painful. I can't even get out of bed sometimes...please help.
Reply

Loading...

I think that the Doctor needs to reassess you. Is there a possibility that you coul dbe pregnant? You should not be going throught a super tampon every hour, even if they say your body is adjusting to the pills. They should be able to give you some Premarin to stop the bleeding. You might have an infection, especially if the cyst has ruptured. Go to the Doctor and ask for an exam and Ultrasound. I hope you find relief soon.
Reply

Loading...

I have been taking birth control for 6 almost 7 months now and 3 weeks ago when i was on the last week of pills I started spotting after intercourse and since then its progressed to full on heavy bleeding even when i started the new pack of birth control and this pack is now almost gone and I am still bleeding it has not stopped what should I do?
Reply

Loading...

Carifairy wrote:

It is normal, and to be EXPECTED teh very first month of brith control use!

The first 1-3 months can have lots of breakthrough bleeding and spotting while your body adjusts to the pill, and this can happen on all pills...... """


so i just got on my pill about 2 months ago. i didnt even have my period on the first 2 months. its the third month now and im on my period. the thing im worried about is it went on for 11 days then stopped for ffour days. and on the fourth i had a "romantic" day & night planned for me and my fiance. after that nyte. i woke up with my period all over again. and its much heavier. SHOULD I BE CONCERNED?!?! im very nervous something may be wronggg. !!!! HELPP PLEASE!!!

Reply

Loading...


I went on birth control because my period wouldn't stop. It stopped the 1st month then I started spotting and eventually it got worse. now I have heavy bleeding and cramping and I'm on Cryselle. I already have my tubes tied and am wondering if its worth staying on the pills.

Reply

Loading...

This is how I feel
Reply

Loading...

Me too!! Idk what is going on. I've been bleeding since April 27th and it's now may 11th. The first week wasn't too bad but since last Monday its been NON STOP super heavy bleeding not even a super plus tampon holds for more than an hour and the cramps are super sharp pains that I've never felt before. Never this bad. I can't even moveee
Reply

Loading...

Depo only has progestin. Not estrogen...which is the hormone that regulates the tissue building in the uteran lining. I got the shot and bled through the last 2 months of it. Then got switched to lo loestrin fe and am on the second month of that and I'm STILL bleeding....
Reply

Loading...